MathSciNet Relay Station
MathSciNet bibliographic data
MR2349578 60F25 (60C05 60D05 60F05 60G50 62D05)
Goldstein, Larry $L^1$ bounds in normal approximation. Ann. Probab. 35 (2007), no. 5, 1888–1930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement